Acceleration waves in constrained elastic materials

Scott, Nigel (1975) Acceleration waves in constrained elastic materials. Archive for Rational Mechanics and Analysis, 58 (1). pp. 57-75. ISSN 0003-9527

Full text not available from this repository. (Request a copy)


Well known results on the propagation and growth of acceleration waves in Cauchy elastic materials are extended to materials which suffer one or two internal constraints. It is proved, under certain restrictions, that acceleration waves will not propagate in a material which has three or more internal constraints. The great simplifications deriving from an assumption of hyperelasticity are indicated. The present results could be extended to materials other than simple elastic.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Fluid and Solid Mechanics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 15 Dec 2022 02:14
DOI: 10.1007/BF00280154

Actions (login required)

View Item View Item